BibTeX record journals/chinaf/WuZ18

download as .bib file

@article{DBLP:journals/chinaf/WuZ18,
  author    = {Xinxing Wu and
               Junping Zhang},
  title     = {Distribution-dependent concentration inequalities for tighter generalization
               bounds},
  journal   = {{SCIENCE} {CHINA} Information Sciences},
  volume    = {61},
  number    = {4},
  pages     = {048105:1--048105:3},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11432-017-9225-2},
  doi       = {10.1007/s11432-017-9225-2},
  timestamp = {Mon, 28 May 2018 11:11:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/chinaf/WuZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics